MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07027397190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).Pt results: (b)(6).
 
Event or Problem Description
The customer questioned results for 1 patient sample tested for elecsys ft3 iii (ft3 iii), elecsys ft4 ii (ft4 ii) and elecsys tsh (tsh) on a cobas e801 module.Based on the data provided, discrepant ft4 ii results were identified between the customer's e801 module, the centaur method and an e801 module used at the investigation site.The initial ft4 ii result from the customer site was reported outside of the laboratory.Refer to attached data for the patient results.There was no allegation that an adverse event occurred.The serial number for the customer's e801 module was not provided.The e801 module serial number used at the investigation site was (b)(4).The ft4 ii reagent lot number used at the investigation site was 303203 with an expiration date of apr-2019.From the information provided, a general reagent issue can be excluded.Assays from different manufacturers, in this case siemens, can generate different results.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FT4 II ASSAY
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7901325
Report Number1823260-2018-03259
Device Sequence Number1434343
Product Code CEC
UDI-Device Identifier04015630939725
UDI-Public04015630939725
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027397190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1